# SDR EVCA072922

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N106AE
- Make and model: Bell 206L-1
- Aircraft serial: 45566
- Aircraft time: 13,587 hours, 16,190 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Inverter
- Part number: MD50
- Part serial: D1510745
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING FROM AIR EVAC INSTALLED INVERTER.
